HOHAI UNIVERSITY
college of science
Sun Heming

Name  Yicao Wang
Title Lecturer

Educational Background
PhD, Mathematical Physics, University of Science and Technology of China, (2011)

MA, Pure Mathematics, Nangjing University of Science and Technology (2007)
BA, Information and Computing Science , Nangjing University of Science and Technology,(2005)

Research

Research Interests  Mathematical Physics, Differential Geometry

Research Projects(科研项目)


Journal Articles

1. Generalized holomorphic structures, Journal of Geometry and Physics vol 61(2011), 1976-1984

2. Generalized Kahler Geometry in View of Supersymmetric Quantum Mechanics, Int J Theor Phys (2011) 50: 1296–1304

3. Deformations of generalized holomorphic structures,  Journal of Geometry and Physics vol 77(2014), 72-85

4. Generalized holomorphic structures, Journal of Geometry and Physics vol 86(2014), 273-283

5. Homogeneous generalized holomorphic structures, Journal of Geometry and Physics, vol 96 (2015), 155-167

6. Dependence of eigenvalues of Sturm– Liouville problems with interface conditions, with Zhang Maozhu, Applied Mathematics and Computation, vol 265(2015), 36-39

7. Geometric Aspects of SA S-L Problems]{Geometric Aspects of Self-adjoint Sturm-Liouville Problems, Pro. Royal Soc. Edinburgh, Accepted.

Books
Patents
Honors and Awards

Academic Title
Reviewer of Math Review

Contact(联系方式)
固定电话:+86-025-
手机(可不填):
电子信箱:yicwang@hhu.edu.cn

中文部分

王一操

讲师

教育背景

博士学位  数学物理  中国科学技术大学  2011

硕士学位  基础数学  南京理工大学      2007

学士学位  信息与计算科学南京理工大学 2005

研究兴趣

数学物理及微分几何,最近的研究集中在拓扑量子场论的相关论题。

学术兼职  《数学评论》评论员

学术论文

1. Generalized holomorphic structures, Journal of Geometry and Physics vol 61(2011), 1976-1984

2. Generalized Kahler Geometry in View of Supersymmetric Quantum Mechanics, Int J Theor Phys (2011) 50: 1296–1304

3. Deformations of generalized holomorphic structures,  Journal of Geometry and Physics vol 77(2014), 72-85

4. Generalized holomorphic structures, Journal of Geometry and Physics vol 86(2014), 273-283

5. Homogeneous generalized holomorphic structures, Journal of Geometry and Physics, vol 96 (2015), 155-167

6. Dependence of eigenvalues of Sturm– Liouville problems with interface conditions, with Zhang Maozhu, Applied Mathematics and Computation, vol 265(2015), 36-39

7. Geometric Aspects of SA S-L Problems]{Geometric Aspects of Self-adjoint Sturm-Liouville Problems, Pro. Royal Soc. Edinburgh, Accepted.

yicwang@hhu.edu.cn